# SDR AU510001573

- Difficulty date: July 7, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Ge CFM56*
- System (JASC): 2822 · Fuel Boost Pump
- Part: Switch
- Condition: Faulty
- Location: Fuel Boost Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUEL TANK RT BOOST PUMP RUNNING WHEN SWITCH `OFF`.  SUSPECT FUEL PANEL CONTROL SWITCH.
